# SDR DALA2021100205980

- Difficulty date: September 30, 2021
- Submitted: October 2, 2021
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31991
- Aircraft time: 12,475 hours, 4,560 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Faulted
- Location: Galley Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 7937934) FLT ATTENDANTS REPORTED AN ELECTRICAL SMELL INTERMITTENTLY IN VICINITY OF FORWARD GALLEY AT CRUISE AND INITIAL DESCENT. R/R FWD DOOR HEATER B737-900 AMM 21-45. OPS CHECK OK.
